American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Andrew R. Kustin and Adela Vraciu. The Weak Lefschetz Property for monomial complete intersection in positive characteristic. Trans. Amer. Math. Soc. 366 (2014) 4571-4601.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Jayanthan and Hema Srinivasan. Periodic occurrence of complete intersection monomial curves. Proc. Amer. Math. Soc. 141 (2013) 4199-4208.
Abstract, references, and article information   
View Article: PDF

[3] Seyed Hamid Hassanzadeh. Cohen-Macaulay residual intersections and their Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 364 (2012) 6371-6394.
Abstract, references, and article information   
View Article: PDF

[4] Louiza Fouli and Craig Huneke. What is a system of parameters?. Proc. Amer. Math. Soc. 139 (2011) 2681-2696. MR 2801607.
Abstract, references, and article information   
View Article: PDF

[5] Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel. Monomial ideals, almost complete intersections and the Weak Lefschetz property. Trans. Amer. Math. Soc. 363 (2011) 229-257. MR 2719680.
Abstract, references, and article information   
View Article: PDF

[6] Louiza Fouli, Claudia Polini and Bernd Ulrich. Annihilators of graded components of the canonical module, and the core of standard graded algebras. Trans. Amer. Math. Soc. 362 (2010) 6183-6203. MR 2678970.
Abstract, references, and article information   
View Article: PDF

[7] Hal Schenck and Alexandra Seceleanu. The weak Lefschetz property and powers of linear forms in $\mathbb {K}[x,y,z]$. Proc. Amer. Math. Soc. 138 (2010) 2335-2339. MR 2607862.
Abstract, references, and article information   
View Article: PDF

[8] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF

[9] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF

[10] M. Hellus and J. Stückrad. On endomorphism rings of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2333-2341. MR 2390499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Petter Andreas Bergh. On support varieties for modules over complete intersections. Proc. Amer. Math. Soc. 135 (2007) 3795-3803. MR 2341929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stefan Papadima and Laurentiu Paunescu. Closed manifolds coming from Artinian complete intersections. Trans. Amer. Math. Soc. 359 (2007) 2777-2786. MR 2286055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eduardo Cattani, Raymond Curran and Alicia Dickenstein. Complete intersections in toric ideals. Proc. Amer. Math. Soc. 135 (2007) 329-335. MR 2255278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jan O. Kleppe. Maximal families of Gorenstein algebras. Trans. Amer. Math. Soc. 358 (2006) 3133-3167. MR 2216262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jinjia Li. Characterization of modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 134 (2006) 1271-1275. MR 2199169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Migliore and R. M. Miró-Roig. On the minimal free resolution of $n+1$ general forms. Trans. Amer. Math. Soc. 355 (2003) 1-36. MR 1928075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. P. Dutta. On modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 131 (2003) 113-116. MR 1929030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alberto Corso, Claudia Polini and Bernd Ulrich. Core and residual intersections of ideals. Trans. Amer. Math. Soc. 354 (2002) 2579-2594. MR 1895194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Margherita Barile, Marcel Morales and Apostolos Thoma. Set-theoretic complete intersections on binomials. Proc. Amer. Math. Soc. 130 (2002) 1893-1903. MR 1896020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Eisenbud, Craig Huneke and Bernd Ulrich. A simple proof of some generalized principal ideal theorems. Proc. Amer. Math. Soc. 129 (2001) 2535-2540. MR 1838374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jan O. Kleppe, Juan C. Migliore, Rosa Miró-Roig, Uwe Nagel and Chris Peterson. Gorenstein liaison, complete intersection liaison invariants and unobstructedness. Memoirs of the AMS 154 (2001) MR 1848976.
Book volume table of contents   

[23] Alberto Corso and Claudia Polini. On residually $S_2$ ideals and projective dimension one modules. Proc. Amer. Math. Soc. 129 (2001) 1309-1315. MR 1814157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mark R. Johnson. Licci ideals and the non-almost complete intersection locus. Proc. Amer. Math. Soc. 129 (2001) 1-7. MR 1694867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andrew R. Kustin. Complexes associated to two vectors and a rectangular matrix. Memoirs of the AMS 147 (2000) MR 1689319.
Book volume table of contents   

[26] Winfried Bruns and Anna Guerrieri. The Dedekind-Mertens formula and determinantal rings. Proc. Amer. Math. Soc. 127 (1999) 657-663. MR 1468185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. Krattenthaler and M. Prohaska. A remarkable formula for counting nonintersecting lattice paths in a ladder with respect to turns. Trans. Amer. Math. Soc. 351 (1999) 1015 - 1042. MR 1407495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mark R. Johnson. Linkage and sums of ideals. Trans. Amer. Math. Soc. 350 (1998) 1913-1930. MR 1432202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Claudia Miller. Complexity of tensor products of modules and a theorem of Huneke-Wiegand. Proc. Amer. Math. Soc. 126 (1998) 53-60. MR 1415354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Steven Kleiman and Bernd Ulrich. Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers. Trans. Amer. Math. Soc. 349 (1997) 4973-5000. MR 1422609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2